Hiv Skin Rashes
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Wesher11, 1 ReplyI had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »
Posted by shinpai, 1 ReplyDoes it usually itch?
How long does it last?
Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »
Posted by theman22, 2 Repliesi know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »
Posted by theman22, 1 Replyi have these pimple like bumps. they are not that big. they are skin colored maybe a little shinier. they do not hurt or anything they are just there. i have them on my under arm right below my armpit a cluster of like 6 or 7. i also have a cluster... Read more »
Posted by Anonymous, 2 RepliesHi All,
After having sex with a sex worker I got a rash on my penis.
Is a rash on the skin/shaft of the penis an indication of acute HIV infection? I have been getting a rash on the skin of my penis, sort of rough and then goes away and then comes... Read more »
Ask the Experts
Program for Wellness RestorationYou need to talk to your doctor. Prezista can cause a rash. There are other options that you can switch to (I assume that your genotype test shows activity to other protease inhibitors, non nukes or raltegravir)Nelson... Read more »
University of Minnesota, School of MedicineIt is unusual for a skin side effect to develop after 2 years of therapy can it can happen. I recommend seeing a skin specialist to pin down the nature of your rash which can be due to severe dry skin, eosinophilic folliculitis, and other... Read more »
University of North Carolina - Chapel HillIt is really hard to say what caused this rash without knowing more about where it is and, ideally, seeing it (a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given... Read more »
Read more »
Read more »
Guides for People With HIV